# SDR ASOA201701044001

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 37,076 hours, 21,464 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520553005
- Condition: Dented
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  A DENT WAS FOUND APPROXIMATELY 12 INCHES FROM THE FWD LOWER CORNER OF THE FIRST LT CABIN WINDOW. MAINTENANCE REMOVED THE DAMAGE AND INSTALLED A DOUBLER REPAIR. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
